# SDR 95ZZZX1252

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N231RD
- Make and model: Mooney M20K
- Aircraft serial: 205427
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: GPS155
- Condition: Misinstall
- Location: Gps System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE GARMIN GPS-155 INSTALLATION DOCUMENT DOES NOT ALERT THE INSTALLING AGENCY OF THE POSSIBILITY THAT THE NAV 1 SYSTEM WILL DISPLAY ERRONEOUS INFORMATION WHEN THE GPS-155 IS INSTALLED IAW GARMIN DOCUMENT 190-00065-02, REV G, 9-13-94.  THIS SITUATION WILL OCCUR WHEN PILOT SELECTS 'GPS' MODE, & THE OBS INPUTS TO THE NAV 1 RECEIVER ARE LEFT OPEN-CIRCUITED.  ON FIGURES 1-3, PAGE 24 (GARMIN GPS-155 INSTALL), THE NAV 1 SOURCE ON THE SCHEMATIC IS NOT DEFINDED TO A SPECIFIC MODEL OF NAV RECEIVER.  THERE ARE SEVERAL NAV SYSTEM (I.E., KING KNS-80, KNS-81, ETC.) THAT WILL NOT OPERATE CORRECTLY WITH THE OBS LINES OPEN-CIRCUITED.
